Nagoya Mathematical Journal

On the norm continuity of ${\cal S}^{\prime}$-valued Gaussian processes

Itaru Mitoma

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 82 (1981), 209-220.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786393

Mathematical Reviews number (MathSciNet)
MR0618815

Zentralblatt MATH identifier
0452.60044

Subjects
Primary: 60G15: Gaussian processes
Secondary: 46G99: None of the above, but in this section 60B11: Probability theory on linear topological spaces [See also 28C20] 60G17: Sample path properties 60G20: Generalized stochastic processes

Citation

Mitoma, Itaru. On the norm continuity of ${\cal S}^{\prime}$-valued Gaussian processes. Nagoya Math. J. 82 (1981), 209--220. https://projecteuclid.org/euclid.nmj/1118786393


Export citation

References

  • [1] Dudley, R. M., The sizes of compact subsets of Hubert space and continuity of Gaussian processes, Journal of Funct. Anal., 1, No. 3 (1967), 290-330.
  • [2] Fernique, X., Regularite des trajectoires des functions aleatoires gaussiennes. Ecole d'ete de Calcul des Probability, St. Flour. Lect. Notes in Math.,480 (1974), 1-96.
  • [3] Gelfand, I. M. and Vilenkin, N. Ya., Generalized functions, 4, Academic Press, (1964).
  • [4] Horvath, J., Topological vector spaces and distributions, 1, Addison-Wesley (1966).
  • [5] It, K., Continuous additive '-processes, Lect. Notes in Control and Information Sciences, 25 (1980), 143-151.
  • [6] Landau, H. J. and Shepp, L. A., On the supremum of a Gaussian process, Sankhya Ser. A. 32 (1970), 369-378.
  • [7] Kuelbs, J., Some results for probability measures on linear topological vector spaces with an application to Strassen's Log Log Law, Journal of Funct. Anal., 14 (1973), 28-43.
  • [8] Sato, H., Banach support of a probability measure in a locally convex space., Lect. Notes in Math., 526 (1976), 221-226. Department of Mathematics Kyushu University